Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Liver problem due to Winstrol

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
liver problems by winstrol,how bad can be?
Posted Sat, 5 May 2012 in Liver and Gall Bladder
Answered by Dr. Sapan J. Pandya 47 minutes later

Thanks for the query.

Yes, there are specific side-effects of WINSTROL on liver.

Winstrol is the brand name of a kind of anabolic steroid known chemically as Stanozolol.

Stanozolol may cause severe - or even fatal - liver problems in people who use it. People who use Stanozolol under the care of a doctor are normally subject to routine liver function tests (S. Bilirubin, SGOT, SGPT) in order to make sure their liver is not being compromised.

The most common symptoms associated with liver damage because of Stanozolol include abdominal pain, extreme fatigue, light-colored stools, abnormally dark colored urine, and nausea or vomiting. Additionally, yellowing of the skin or the eyes may be presented and may represent early forms of liver trouble. These symptoms should always be kept in mind. If one of more of these symptoms occurs, a person should seek medical help immediately. Otherwise, irreparable or even fatal damage to the liver may occur.

I hope I have satisfied your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor